# SDR UALA2010122004643

- Difficulty date: December 18, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 78,467 hours, 12,660 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 775C
- Condition: Frozen
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG HUNG START, LT ENG STARTER AND LT ENG STARTER CUTOUT EICAS MSG.  START VLV LIGHT STAYED ILLUM.  EEC MAINT SW'S IN THE NORM POS.  CYC'D D11, P11-4 AND START SW, NO HELP.  REPLACED STARTER IAW AMM ( FOUND FROZEN) AND REPLACED STARTER CONTROL VALVE IAW AMM.  MOTORED ENGINE.  OP CHECKED NORMAL.
